# SDR AALA970171

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, G

## Discrepancy

BNA - FLT 1997 - EN ROUTE BOS/DFW DURING CRUISE AT FL 350 WITH PRESSURIZATION SWITCH IN PRIMARY, CABIN ALTITUDE ALERT SOUNDED WITH CABIN ALTITUDE INDICATING 10,000 FEET.  ALL PAX O2 MASKS DEPLOYED NORMALLY.  ACCOMPLISHED EMERGENCY DESCENT AND AIRCRAFT DIVERTED TO BNA, LANDING WITHOUT INCIDENT.  ACCOMPLISHED BITE CHECK OF BOTH RPESSURIZATION CONTROLLERS WITH NO DEFECTS FOUND.  CHECKED ALL DOORS AND SEALS WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT/ MAINTENANCE FERRY BNA/DFW WITH NO PRESSURIZATION DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  RESTOWED ALL PAX O2 MASKS.  OXYGEN SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
